# SDR SWAA2021010538082

- Difficulty date: December 3, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS 767 4' BELOW S-23L WL 163, MARKED.  REPAIRED FRAME BS 767 4' BELOW STR 23 LT, IAW EA 20-153-02511 REV 1 AND ATS ER 20-03680 REV IR.
